Nausea with adderall crash.

Home Welcome to the ADDitude Forums For Adults Nausea with adderall crash.

This topic contains 1 reply, has 2 voices, and was last updated by  ADHDmomma 1 week ago.

  • Author
    Posts
  • #109011

    mch08101
    Participant

    Hey Y’all,
    So I was taking vyvanse for the past 6 months, but due to insurance not covering any type of ADHD medication until I meet my deductible I have had to switch to generics. I have been on the zydus generic adderall for 2 days now, and I have noticed both days at the end of the day when the adderall should be wearing off I am getting really nauseous. I have tried to find advice, but the only thing I can find it taking it with a meal to stop from feeling nauseous when you take it. I don’t feel nauseous until it starts to leave my system. What can I do to make this better? Will this go away with time as my body adjusts? Also, I have been getting headaches when it kicks in and leaves along with a metallic task in my mouth sometimes. Are these going to get better too, or should I consider trying another generic manufacturer or maybe the generic XR version? I’m really new to all of this, and so any advice would be greatly appreciated!

  • #109050

    ADHDmomma
    Keymaster

    Try eating a good amount of protein right before it usually starts wearing off and make sure you’re drinking lots of water. If that doesn’t help, you can call different pharmacies to find a different generic manufacturer and try that.

    Penny
    ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

You must be logged in to reply to this topic.